I've been on antibiotics for a UTI a little over a week now and I'm noticing a lot of extra discharge. It started out as a thicker milky white and over the past couple days just gotten a more noticeable and kind of chunky still white but with a yellowish tent. Is that normal for a yeast infection? I've been reading its much easier to get a yeast infection while on antibiotics but is that normal discharge that comes along with a yeast infection?
Yep, sounds pretty normal to me. Have you had a yeast infection before? Is it normal for you? Most doctors want you to come in to be dx the first time you have one, but then just give you a script when you call in after that (unless you want to use OTC meds). Call your doctor and ask which meds you should take to clear it up.
That sounds very normal. I'm not sure what gives it the yellowish tint sometimes, and not others though. I had one at the beginning of my pregnancy and had NO symptoms except for the clumpy discharge, which happened to be a yellowish color as well (and this is the first time I've experienced that color, though I've had many yeast infections before).
So, I would agree to call your doctor and see how they would prefer you treat it.
Married my best friend - July 06'
Mommy to Liam Carter - May 07'
Lost our little angel - m/c January 08'
Our newest bundle, Brody Anderson! - February 09'
Yep, sounds like the same thing I am going through right now. Exact same thing. I was on antibiotics for ten days due to a stye in my right eye...and have been having this same thing for the last few days. However, I've had it several times during this pregnancy and when I've been tested they said it was not a yeast or bacterial infection, so who knows? I am going to request that they check again at my appointment tomorrow because I don't see what else it could be. And the worst part of all is that the stye CAME BACK!!! So much for the antibiotics. I think they did more harm than good.
~Ella Ann, July 2, 2007~
~Madilyn Mya, September 21, 2008~